| Model Number |
M0036129300 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that endovascular coil embolization procedure was performed on basilar artery top aneurysm in a patient with sub arachnoid hemorrhage.After placement of the subject coil into the aneurysm where previously embolize coil mass was present, even after repeated deployment attempt with the detachment system, coil was unable to detach.So the physician withdrew it from patient vasculature.While readvancement attempt inside the microcatheter lumen, the subject coil got prematurely detached.The physician removed the microcatheter with detached coil outside the patient vasculature and externally physician removed detached coil outside the microcatheter by pushing the subject coil with saline solution.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
Additional Manufacturer Narrative
The device is not available to the manufacturer.
Additional Manufacturer Narrative
D4 expiration date: added.H4 manufacturing date: added.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu, continuous flush was set up and maintained throughout the clinical procedure.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to this complaint for main coil prematurely detached/separated during use' and ' main coil failed/unable to detach'.
Event or Problem Description
It was reported that endovascular coil embolization procedure was performed on basilar artery top aneurysm in a patient with sub arachnoid hemorrhage.After placement of the subject coil into the aneurysm where previously embolize coil mass was present, even after repeated deployment attempt with the detachment system, coil was unable to detach.So the physician withdrew it from patient vasculature.While readvancement attempt inside the microcatheter lumen, the subject coil got prematurely detached.The physician remove the microcatheter with detached coil outside the patient vasculature and externally physician removed detached coil outside the microcatheter by pushing the subject coil with saline solution.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.